Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at May 19, 2011, 3:23 PM EDT for Hunterdon County, New Jersey. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2011, 3:23 PM EDT (19:23 UTC)
- Expired
- May 19, 2011, 4:30 PM EDT
- In force
- 67 min
- Issued by
- NWS Philadelphia/Mount Holly
County Hunterdon County, NJ
The radar
The Philadelphia radar (KDIX), 86 km from the middle of the area, began a volume at 19:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 819 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
514
WWUS81 KPHI 191923
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
323 PM EDT THU MAY 19 2011
NJZ007-009-010-015-PAZ069-192030-
BUCKS PA-HUNTERDON NJ-MERCER NJ-SOMERSET NJ-WARREN NJ-
323 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...MERCER...
SOMERSET AND WARREN COUNTIES...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF SOMERVILLE...MOVING
NORTHWEST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR SAND BROOK...
SERGEANTSVILLE AROUND 330 PM...FRENCHTOWN...ERWINNA AROUND 345 PM...
MILFORD...FERNDALE AROUND 400 PM...RIEGELSVILLE...ALPHA AROUND 415 PM
AND SPRINGTOWN AROUND 430 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM MAY PRODUCE SMALL HAIL.
LAT...LON 4032 7483 4052 7536 4056 7531 4062 7520
4065 7521 4077 7508 4048 7472
$$
HEAVENERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 19, 12:35 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, May 19, 12:35 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1235 PM EDT THU MAY 19 2011 .SYNOPSIS... WEAK LOW PRESSURE OVER THE MID ATLANTIC STATES EARLY THIS MORNING WILL TRACK EAST AND WEAKEN TODAY AND TONIGHT. THE LOW WILL FINALLY MOVE OFF THE COAST FRIDAY. HIGH PRESSURE WILL BUILD DOWN FROM THE CANADIAN MARITIMES FOR THE WEEKEND. A COLD FRONT WILL APPROACH THE AREA EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SPC HAS ISSUED A SEVERE THUNDERSTORM WATCH UNTIL 20/00Z FOR A GOOD PORTION OF NORTHERN AND CENTRAL NJ AND ERN PA. PRODUCTS HAVE BEEN UPDATED TO REFLECT THE WATCH. LATEST RADAR CONTINUES TO SHOW MOST OF THE ACTION TO OUR WEST, WITH A FEW ECHOES OVER THE ERN SHORE ATTM. THE SKY HAS ALSO BECOME MOSTLY CLEAR ACRS PORTIONS OF NJ AND ERN PA. SO HAVE LOWERED POPS ERLY AND DECREASED CLOUD COVER AND WILL WAIT AND SEE HOW THINGS GET GOING THIS AFTN. WITH THE DECREASED CLOUD COVER ESPECIALLY OVER THE N, WILL SEE IF THIS GIVES THE GREATER OPPORTUNITY FOR TSTM DEVELOPMENT IN THESE AREAS. THE FORECAST PROBLEM TODAY WILL BE THE EXTENT AND STRENGTH OF CONVECTION. THE CLOSED MID LEVEL LOW WILL WOBBLE EAST NORTHEAST TODAY...COOLING MID LEVEL TEMPERATURES AND STEEPENING MID LEVEL LAPSE RATES. THE AMOUNT OF LOW LEVEL INSTABILITY WILL BE PREDICATED ON THE AMOUNT OF HEATING...AND THIS WILL DEPEND ON THE AMOUNT OF SUNSHINE. NORTH OF THE WARM FRONT...THE LOW LEVEL MOISTURE SHOULD REMAIN IN PLACE FOR THE BULK OF THE DAY...SO HEATING IN THESE AREAS LOOKS TOUGH. FURTHER SOUTH...ACROSS SOUTHEAST PENNSYLVANIA...SOUTHERN NEW JERSEY...NORTHEAST MARYLAND...AND DELAWARE...HEATING SOUTH OF THE WARM FRONT SHOULD HELP WITH DESTABILIZATION. THE HEATING WILL ALLOW CONVECTIVE TEMPERATURES TO BE REACHED (SELF DESTRUCTIVE SUNSHINE) AND THIS COULD HELP ENHANCE THE MARGINAL INSTABILITY IN PLACE. CONVECTION SHOULD DEVELOP AS MID LEVELS COOL...WITH THE BEST COVERAGE GENERALLY NORTH AND WEST OF THE I 95. FURTHER SOUTH AND EAST...THERE MAY NOT BE ENOUGH OF A FOCUS FOR HIGHER SHOWER AND THUNDERSTORM CHANCES. ANY CONVECTION THAT DEVELOPS ACROSS THE SOUTH WILL HAVE A CHANCE TO PRODUCE GUSTY WINDS AND SMALL HAIL...AS FREEZING LEVELS REMAIN AROUND 7500 FEET...AND MODIFIED MODEL SOUNDINGS SHOW AN INVERTED V SIGNATURE. FURTHER NORTH...WITH LESS DRYING IN THE LOW LEVELS...THIS LOOKS LESS LIKELY. THE BEST CHANCE FOR STRONGER CONVECTION SHOULD BE THIS AFTERNOON AND EVENING...AS YET ANOTHER SPOKE MOVES AROUND THE CLOSED MID LEVEL LOW AND CROSSES THE FORECAST AREA. WITH MLCAPE VALUES BETWEEN 250 AND 500 J/KG AND MARGINAL SHEAR...THE THREAT FOR ISOLATED SEVERE WIND GUSTS OR LARGE HAIL LOOK LOW. ANY STORMS THAT DEVELOP WILL BE SLOW MOVING AS WELL...ESPECIALLY ACROSS EASTERN PENNSYLVANIA. PRECIPITABLE WATER VALUES HAVE DROPPED DURING THE NIGHT...AND INCREASE TO NEAR 1.20 INCHES DURING THE AFTERNOON. FOR MOST PLACES...FLASH FLOOD GUIDANCE IS ABOVE THIS VALUES...AND LACK OF CONFIDENCE IN ANY AREA SEEING THIS PRECLUDES A FLASH FLOOD WATCH FOR TODAY. FINALLY...HIGHS WERE BASED MAINLY ON A MOS BLEND. IF THERE IS MORE SUNSHINE SOUTH THIS MORNING THAT CURRENTLY FORECAST...FORECAST HIGHS THERE COULD BE 2 TO 4 DEGREES TOO LOW. OUR SURVEY TEAM HAS CONFIRMED THAT AN EF-0 TORNADO TOUCHED DOWN WEDNESDAY AFTERNOON IN NORTHEAST PHILADELPHIA. DETAILS CAN BE FOUND IN THE PUBLIC INFORMATION STATEMENT /PNS/ PRODUCT. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... THE SPOKE AROUND THE CLOSED LOW SHOULD EXIT THE AREA THIS EVENING. MARGINAL INSTABILITY WILL STILL REQUIRE THE MENTION OF THUNDER DURING THAT TIME. AFTER THIS...THE POTENTIAL FOR SHOWERS AND POSSIBLE THUNDERSTORMS BECOMES A BIT MORE PROBLEMATIC. THERE ARE INDICATIONS THAT A SPOKE WILL TRY TO CROSS THE AREA BETWEEN 0600 UTC AND 1200 UTC FRIDAY. NOT MUCH CONFIDENCE IN THIS YET. IF CONVECTION WERE TO DEVELOP ON THIS FEATURE...IT WOULD HAVE ACCESS TO FAIRLY STEEP MID LEVEL LAPSE RATES (NEAR 6.5 C/KM)...COOL MID LEVEL TEMPERATURES AND PRECIPITABLE WATER VALUES NEAR 1.25 INCHES. THIS COULD TRANSLATE INTO AN AREA OF THUNDERSTORMS LATE TONIGHT... ESPECIALLY NEAR THE NJ COAST. FOR NOW...WILL DOWNPLAY THIS POTENTIAL...BUT LATER FORECASTS MAY HAVE TO ACCOUNT FOR IT IF THE SPOKE CON BE IDENTIFIED LATER TODAY. LOWS WERE BASED A BLEND OF MOS NUMBERS. FOR FRIDAY...THE CLOSED MID LEVEL SYSTEM STARTS TRUNDLING TO THE EAST. MID LEVEL TEMPERATURES WILL START TO WARM...AND FOCI FOR SHOWERS AND THUNDERSTORMS WILL BECOME LESS NUMEROUS. BECAUSE OF THE POTENTIAL FOR MARGINAL INSTABILITY...A CHANCE OF SHOWERS AND THUNDERSTORMS WAS LEFT IN THE FORECAST FOR FRIDAY...ESPECIALLY FOR THE AFTERNOON HOURS. HOWEVER...THE COVERAGE AND INTENSITY APPEARS TO BE LESS THAN TODAY...WITH THE BEST CHANCE ACROSS NORTHERN AREAS. A BETTER SHOT AT SOME SUNSHINE FRIDAY SHOULD FAVOR THE GFS MOS FOR HIGHS. ANY CONVECTIVE ACTIVITY SHOULD DISSIPATE FRIDAY EVENING...AS MID LEVEL HEIGHTS RISE. AT THIS POINT...LATER FRIDAY EVENING INTO SATURDAY MORNING LOOKS DRY. WITH A BROADLY CYCLONIC FLOW FOR SATURDAY...CONVECTIVE TEMPERATURES APPEAR TO BE WITHIN REACH. HOWEVER...WITH LOWER MOISTURE CONTENT IN THE AIRMASS AND NO REAL TRIGGER...THE FORECAST FOR SATURDAY WILL BE DRY. HIGHS SATURDAY WERE BASED ON THE WARMER GFS MOS NUMBERS. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ON SATURDAY NIGHT, THE MID LEVEL LOW THAT HAS BEEN INFLUENCING OUR WEATHER FOR THE PAST FEW DAYS SHOULD BE WELL OFF THE MIDDLE ATLANTIC COAST. A MID AND UPPER LEVEL RIDGE IS FORECAST TO EXTEND FROM THE EASTERN GULF OF MEXICO UP TO THE EASTERN GREAT LAKES AT THAT TIME. THE LOW SHOULD MOVE FARTHER OUT TO SEA. MEANWHILE, THE RIDGE IS FORECAST TO PROGRESS EASTWARD AND ITS AXIS IS EXPECTED TO PASS OVERHEAD ON SUNDAY OR SUNDAY NIGHT. THE RIDGE SHOULD CONTINUE TO INFLUENCE OUR REGION INTO THE NEW WEEK AS A LONG WAVE TROUGH MOVES TO THE MIDDLE PART OF THE COUNTRY BY MID WEEK. AT THE SURFACE, HIGH PRESSURE IS ANTICIPATED TO BUILD DOWN AND INTO OUR REGION FROM THE NORTHEAST ON SUNDAY. THE HIGH SHOULD DRIFT OUT OVER THE WESTERN NORTH ATLANTIC WHERE IT IS EXPECTED TO CONTINUE INFLUENCING OUR REGION. A FRONTAL BOUNDARY FROM THE NORTHWEST IS FORECAST TO DROP INTO OUR REGION FOR TUESDAY AND WEDNESDAY. WITH NO STRONG WEATHER SYSTEMS EXPECTED IN THE LONG TERM PERIOD OF THE FORECAST, WE WILL CONFINE ANY POPS MAINLY TO THE SLIGHT CHANCE CATEGORY. THE ONLY EXCEPTION WILL BE OUR NORTHERN COUNTIES WHERE WE WILL CARRY CHANCE POPS FOR TUESDAY AND WEDNESDAY AS THE FRONTAL BOUNDARY SETTLES INTO OUR REGION. ABOVE NORMAL TEMPERATURES ARE EXPECTED FROM SUNDAY THROUGH WEDNESDAY. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THIS AFTERNOON... SCT MVFR/IFR CIGS KILG TO KBLM NORTHWESTWARD LATE THIS MORNING IMPROVING TO VFR CIGS BY MIDDAY. SCT SHOWERS/ ISOLATED TSTMS THIS AFTN WITH BRIEF IFR CONDS...MAINLY INTERIOR. LATEST COMPUTER MODEL GUIDANCE SUGGESTS THAT KRDG, KABE AND KTTN HAVE A BETTER CHANCE OF RECEIVING ADDITIONAL SHOWERS TODAY THAN OUR OTHER FIVE TAF SITES. 12Z/IAD SOUNDING WAS QUITE UNSTABLE THIS MORNING /KWAL STABLE BUT ONLY REFECTS OUR COASTAL WATERS/. IAD SOUNDING SUGGESTS HAIL. WBZ NEAR 8200 FT WITH 0 AT 10K AND DESCENDING AND EL/TROP ARD 28K. TONIGHT...VFR CONDITIONS WILL CONTINUE INTO TONIGHT AS A SLIGHTLY DRIER WESTERLY FLOW TAKES OVER. ANY SCATTERED SHOWERS/TSTMS WILL CONTINUE INTO EARLY TONIGHT BUT SHOULD DIMINISH AS THE DAYTIME HEATING ENDS. OUTLOOK... SCATTERED SHOWERS AND TSTMS COULD POP UP AGAIN FRIDAY AS THE UPPER LOW CROSSES OUR REGION. AS THIS LOW FINALLY BEGINS TO HEAD OUT TO SEA OVER THE WEEKEND, WEATHER CONDITIONS WILL LIKELY IMPROVE IN OUR REGION. && .MARINE... SMALL CRAFT ADVISORY CONTINUES ON OUR ATLC WATERS TODAY. IT WILL BE MAINLY FOR SEAS. THE END TIME FOR THE ADVISORY WILL REMAIN 6 AM FRIDAY. IT IS POSSIBLE THAT CONDITIONS COULD DROP BELOW ADVISORY CRITERIA PRIOR TO THAT TIME. OUR WW GUIDANCE HAS BEEN RUNNING ABOUT A FOOT ON THE HIGH TIDE THE PAT 36 HOURS. DAY SHIFT WILL REEVALUATE AND ADJUST ACCORDINGLY, IF NEEDED. ONCE THE PESKY LOW, THAT HAS BEEN HARASSING THE EASTERN THIRD OF THE NATION, MOVES OFF TO THE EAST, MORE TRANQUIL CONDITIONS ARE EXPECTED FOR THE WEEKEND AND NO MARINE HEADLINES ARE FORESEEN FROM FRIDAY INTO EARLY NEXT WEEK. && .HYDROLOGY... RIVER FLOOD WARNINGS REMAIN IN EFFECT FOR THE PEQUANNOCK RIVER AND THE ROCKAWAY RIVER. THE PASSAIC AT PINE BROOK WILL LIKELY NEED A WARNING LATER THIS MORNING...AND THE EAST DITCH OF THE BEAVER BROOK REMAINS ABOVE FLOOD. THE FLOOD THREAT NOW SWITCHES TO FLASH FLOODING...BUT AS THE AIRMASS HAS DRIED SINCE WEDNESDAY...THE CONFIDENCE IN MORE THAN A COUPLE OF STORMS PRODUCING FLASH FLOODING APPEARS TO BE LOW. THEREFORE...NO FLASH FLOOD WATCH WAS ISSUED EARLY THIS MORNING. && .TIDES/COASTAL FLOODING... CAMBRIDGE MAX TIDE THIS MORNING WAS 3.33 AND TOLCHESTER 3.15 NO ADVISORIES OR STATEMENTS IN EFFECT ATTM. TONIGHTS HIGH TIDE CYCLE INTO FRIDAY MAY SEE WATER LEVELS APPROACH MINOR TIDAL FLOOD LEVELS ONCE AGAIN. BUT, AT THIS TIME, IT APPEARS TO BE A VERY MARGINAL EVENT. THIS BEING THE CASE, NO ADVISORIES OR STATEMENTS WILL BE ISSUED THIS MORNING. THE DAY SHIFT WILL MONITOR AND ISSUE THE APPROPRIATE PRODUCTS LATER TODAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ450>455. && SYNOPSIS...HAYES NEAR TERM...HAYES/NIERENBERG SHORT TERM...HAYES LONG TERM...IOVINO AVIATION...DRAG MARINE...DRAG HYDROLOGY... TIDES/COASTAL FLOODING...
Hazardous weather outlook, May 19, 12:32 PM EDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1232 PM EDT THU MAY 19 2011 NJZ001-007>010-012-015-PAZ054-055-060>062-067>069-201645- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 1232 PM EDT THU MAY 19 2011 ...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND EVENING...RESULTING IN LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-201645- WESTERN MONMOUTH-EASTERN MONMOUTH- 1232 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND EVENING...RESULTING IN LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016-020>026-201645- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- 1232 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND EVENING...RESULTING IN LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ017>019-027-PAZ070-071-201645- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-SOUTHEASTERN BURLINGTON- DELAWARE-PHILADELPHIA- 1232 PM EDT THU MAY 19 2011 ...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. A FEW THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL THIS AFTERNOON AND EVENING...RESULTING IN LOCALIZED STREET FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-201645- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1232 PM EDT THU MAY 19 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-201645- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 1232 PM EDT THU MAY 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 19, 2:35 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
235 PM EDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM HAIL SMYRNA 39.30N 75.61W
05/19/2011 M0.75 INCH KENT DE TRAINED SPOTTER
0220 PM HAIL GLASGOW 39.60N 75.75W
05/19/2011 M0.25 INCH NEW CASTLE DE TRAINED SPOTTER
0230 PM HAIL OLEY 40.39N 75.79W
05/19/2011 M1.00 INCH BERKS PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1100136 PHI1100137 PHI1100138
VJMSpecial weather statement, May 19, 3:00 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 PM EDT THU MAY 19 2011
PAZ054-192000-
CARBON PA-
300 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT CARBON COUNTY...
AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LEHIGHTON...MOVING NORTH AT 10 MPH. THE
THUNDERSTORM WILL BE NEAR JIM THORPE...NESQUEHONING AROUND 315 PM...
WEATHERLY...CHRISTMANS AROUND 345 PM...WHITE HAVEN AND EAST SIDE
AROUND 400 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL PRODUCE SMALL HAIL.
LAT...LON 4107 7559 4079 7561 4077 7583 4095 7589
4098 7584 4101 7575 4105 7578 4110 7577
4111 7575 4112 7564
HEAVENERSpecial weather statement, May 19, 3:05 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
305 PM EDT THU MAY 19 2011
PAZ054-060>062-192000-
BERKS PA-CARBON PA-LEHIGH PA-NORTHAMPTON PA-
305 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...CARBON...LEHIGH AND
NORTHAMPTON COUNTIES...
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF ALLENTOWN...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR CLAUSSVILLE...NEW TRIPOLI
AROUND 315 PM...SCHNECKSVILLE...NEFFS AROUND 330 PM...WALNUTPORT...
SLATINGTON AROUND 345 PM...BEERSVILLE AND PALMERTON AROUND 400 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL PRODUCE SMALL HAIL.
LAT...LON 4086 7550 4081 7548 4083 7542 4077 7528
4049 7562 4059 7583 4090 7562
HEAVENERSpecial weather statement, May 19, 3:15 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EDT THU MAY 19 2011
MDZ008-NJZ019-PAZ060-067>071-192015-
BERKS PA-BUCKS PA-CECIL MD-CHESTER PA-DELAWARE PA-MONTGOMERY PA-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
315 PM EDT THU MAY 19 2011
...SCATTERED STRONG THUNDERSTORMS WILL AFFECT
BERKS...BUCKS...BURLINGTON...CECIL...CHESTER...DELAWARE...MONTGOMERY
AND PHILADELPHIA COUNTIES...
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SCATTERED STRONG THUNDERSTORMS ACROSS THE LOWER DELAWARE
RIVER AND IN DELAWARE COUNTY PENNSYLVANIA. THE THUNDERSTORMS WERE
MOVING NORTHWARD AROUND 20 MPH.
VERY HEAVY RAINS WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THESE STORMS WILL ALSO PRODUCE SMALL HAIL.
LAT...LON 4014 7586 4043 7553 4013 7495 3996 7501
3998 7511 3995 7514 3989 7514 3985 7525
3985 7535 3980 7542 3983 7549 3984 7563
3979 7574 3971 7580 3969 7613
POLocal storm report, May 19, 3:21 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 PM EDT THU MAY 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL BREINIGSVILLE 40.54N 75.63W
05/19/2011 M0.50 INCH LEHIGH PA TRAINED SPOTTER
&&
EVENT NUMBER PHI1100139
VJMSpecial weather statement, May 19, 3:23 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
323 PM EDT THU MAY 19 2011
NJZ007-009-010-015-PAZ069-192030-
BUCKS PA-HUNTERDON NJ-MERCER NJ-SOMERSET NJ-WARREN NJ-
323 PM EDT THU MAY 19 2011
...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...MERCER...
SOMERSET AND WARREN COUNTIES...
AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF SOMERVILLE...MOVING
NORTHWEST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR SAND BROOK...
SERGEANTSVILLE AROUND 330 PM...FRENCHTOWN...ERWINNA AROUND 345 PM...
MILFORD...FERNDALE AROUND 400 PM...RIEGELSVILLE...ALPHA AROUND 415 PM
AND SPRINGTOWN AROUND 430 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM MAY PRODUCE SMALL HAIL.
LAT...LON 4032 7483 4052 7536 4056 7531 4062 7520
4065 7521 4077 7508 4048 7472
HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 8:29 PM EDT | Areal Flood Warning | PHI | Morris | 4 days |
| May 19, 3:35 AM EDT | River Flood Warning | PHI | Essex, Morris, Passaic | 4 days |
| May 19, 10:26 AM EDT | River Flood Warning | PHI | Essex, Passaic | 65 hr |
| May 19, 10:28 AM EDT | River Flood Warning | PHI | Passaic | 11 hr |
| May 19, 2:19 PM EDT | Special Weather Statement | PHI | Camden, Cumberland, Gloucester, Salem | 56 min |
| May 19, 2:34 PM EDT | Special Weather Statement | PHI | Warren | 56 min |
| May 19, 3:01 PM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Salem | 3 hr |
| May 19, 3:34 PM EDT | Small Craft Advisory for Hazardous Seas | PHI | 12 hr | |
| May 19, 3:37 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 53 min |
| May 19, 3:40 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Warren | 5 hr |
| May 19, 3:52 PM EDT | Coastal Flood Statement | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more | 8 hr |
| May 19, 4:02 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 58 min |
| May 19, 4:06 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 54 min |
| May 19, 4:20 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 55 min |
| May 19, 4:31 PM EDT | Special Weather Statement | PHI | Hunterdon | 59 min |
| May 19, 4:39 PM EDT | Flash Flood Warning | PHI | Hunterdon, Warren | 4 hr |
| May 19, 5:08 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 50 min |
| May 19, 5:21 PM EDT | Special Weather Statement | PHI | Burlington | 54 min |
| May 19, 5:43 PM EDT | Special Marine Warning | PHI | 62 min | |
| May 19, 5:58 PM EDT | Special Weather Statement | PHI | Sussex | 47 min |
| May 19, 6:08 PM EDT | Special Weather Statement | PHI | Cumberland, Salem | 52 min |
| May 19, 7:34 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Cumberland, Gloucester | 56 min |
| May 19, 7:50 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 55 min |
| May 19, 12:31 PM EDT | Special Weather Statement | PHI | Berks | 89 min |
| May 19, 1:26 PM EDT | Areal Flood Advisory | PHI | Berks | 5 hr |
| May 19, 1:29 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 61 min |
| May 19, 2:22 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 41 min |
| May 19, 2:54 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Northampton | 3 hr |
| May 19, 3:00 PM EDT | Special Weather Statement | PHI | Carbon | 60 min |
| May 19, 3:05 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 55 min |
| May 19, 3:12 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 63 min |
| May 19, 3:15 PM EDT | Special Weather Statement | PHI | Chester, Delaware, Montgomery, Philadelphia | 60 min |
| May 19, 4:18 PM EDT | Special Weather Statement | PHI | Monroe | 57 min |
| May 19, 4:28 PM EDT | Special Weather Statement | PHI | Bucks | 62 min |
| May 19, 4:50 PM EDT | Special Weather Statement | PHI | Monroe | 55 min |
| May 19, 7:23 PM EDT | Areal Flood Warning | PHI | Montgomery, Philadelphia | 82 min |
| May 18, 9:10 PM EDT | Coastal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's, Talbot | 11 hr |
| May 18, 11:46 PM EDT | Special Weather Statement | PHI | Caroline | 59 min |
| May 19, 12:11 PM EDT | Special Weather Statement | PHI | Caroline | 94 min |
| May 19, 12:43 PM EDT | Tornado Warning | PHI | Kent, Queen Anne's | 32 min |
| May 19, 12:54 PM EDT | Special Weather Statement | PHI | Cecil | 66 min |
| May 19, 1:00 PM EDT | Special Weather Statement | PHI | Caroline | 60 min |
| May 19, 1:37 PM EDT | Areal Flood Advisory | PHI | Caroline, Cecil, Kent, Queen Anne's | 6 hr |
| May 19, 3:39 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's, Talbot | 51 min |
| May 19, 4:47 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 88 min |
| May 19, 5:13 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent | 62 min |
| May 19, 1:44 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 46 min |
| May 19, 5:11 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 34 min |
| May 19, 5:16 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 29 min |
| May 19, 5:23 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 53 min |
| May 19, 5:46 PM EDT | Severe Thunderstorm Warning | PHI | Kent | 30 min |
| May 19, 6:12 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 18 min |
| May 19, 6:53 PM EDT | Special Weather Statement | PHI | Sussex | 67 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.